Standard

Conjectural large genus asymptotics of Masur-Veech volumes and of area Siegel-Veech constants of strata of quadratic differentials. / Aggarwal, Amol; Delecroix, Vincent; Goujard, Élise; Zograf, Peter; Zorich, Anton.

в: Arnold Mathematical Journal, Том 6, № 2, 2020, стр. 149-161.

Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

Harvard

Aggarwal, A, Delecroix, V, Goujard, É, Zograf, P & Zorich, A 2020, 'Conjectural large genus asymptotics of Masur-Veech volumes and of area Siegel-Veech constants of strata of quadratic differentials', Arnold Mathematical Journal, Том. 6, № 2, стр. 149-161. https://doi.org/10.1007/s40598-020-00139-7

APA

Vancouver

Author

Aggarwal, Amol ; Delecroix, Vincent ; Goujard, Élise ; Zograf, Peter ; Zorich, Anton. / Conjectural large genus asymptotics of Masur-Veech volumes and of area Siegel-Veech constants of strata of quadratic differentials. в: Arnold Mathematical Journal. 2020 ; Том 6, № 2. стр. 149-161.

BibTeX

@article{ac1ce9cc74374ec9810c359d2fe55871,
title = "Conjectural large genus asymptotics of Masur-Veech volumes and of area Siegel-Veech constants of strata of quadratic differentials",
author = "Amol Aggarwal and Vincent Delecroix and {\'E}lise Goujard and Peter Zograf and Anton Zorich",
year = "2020",
doi = "10.1007/s40598-020-00139-7",
language = "English",
volume = "6",
pages = "149--161",
journal = "Arnold Mathematical Journal",
issn = "2199-6792",
publisher = "Springer Nature",
number = "2",

}

RIS

TY - JOUR

T1 - Conjectural large genus asymptotics of Masur-Veech volumes and of area Siegel-Veech constants of strata of quadratic differentials

AU - Aggarwal, Amol

AU - Delecroix, Vincent

AU - Goujard, Élise

AU - Zograf, Peter

AU - Zorich, Anton

PY - 2020

Y1 - 2020

U2 - 10.1007/s40598-020-00139-7

DO - 10.1007/s40598-020-00139-7

M3 - Article

VL - 6

SP - 149

EP - 161

JO - Arnold Mathematical Journal

JF - Arnold Mathematical Journal

SN - 2199-6792

IS - 2

ER -

ID: 98427579